On stochastic Itô processes with drift in Ld

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

Abstract

For Itô stochastic processes in Rd with drift in Ld Aleksandrov's type estimates are established in the elliptic and parabolic settings. They are applied to estimating the resolvent operators of the corresponding elliptic and parabolic operators in Lp and Lp+1, respectively, where p≥d.

Original languageEnglish (US)
Pages (from-to)1-25
Number of pages25
JournalStochastic Processes and their Applications
Volume138
DOIs
StatePublished - Aug 2021

Bibliographical note

Publisher Copyright:
© 2021 Elsevier B.V.

Keywords

  • Aleksandrov's estimates
  • Itô processes
  • Resolvents of operators

Fingerprint Dive into the research topics of 'On stochastic Itô processes with drift in L<sub>d</sub>'. Together they form a unique fingerprint.

Cite this